My husband came off risperdal six days ago after being on it and weaned off over the last nine months. He is sleeping four hours, then really patchy sleep. The lack of sleep from stress caused his psychotic episode. His stress is much lower now, but we are concerned about a relapse. Any help with getting sleep through the night? His temazapam does not help.
Hi, i know this is the easy answer, but the best thing to do would be to ask your husbands doctor for a different medication to help him sleep. Not everyone benefits from benzodiazepines. I take a long term sleep inducing medication, Amitriptyline, it is an antidepressant foremost, but has other uses. Something like this could be considered? Otherwise, a good short term medication that i have used, is Zopiclone, this is a CNS depressant. There are lots to chose from, but your husbands doctor is the best person to advise.
- Risperdal Information for Consumers
- Risperdal Information for Healthcare Professionals (includes dosage details)
- Side Effects of Risperdal (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Sep 2013 • 3 answers
Posted 5 Dec 2015 • 2 answers
Risperdal - I stuffer from depress & anxiety and I have trouble sleeping. My Dr has now persc this 4
Posted 18 Dec 2015 • 1 answer
Posted 28 Apr 2017 • 0 answers
Posted 9 days ago • 1 answer